# SDR R61A20110216

- Difficulty date: August 10, 2011
- Submitted: August 10, 2011
- Operation: Air carrier
- Aircraft: N824MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000045
- Aircraft time: 17,345 hours, 11,250 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Nut
- Part number: AN3164R
- Condition: Corroded
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE A/C WAS IN FOR HEAVY CHECK FOUND THE L1 DOOR HAS MAIN SHAFT STOP ADJUSTMENT NUTS CORRODED (2 EA).  MX REMOVED AND REPLACED L1 DOOR MAIN SHAFT STOP ADJUSTMENT NUTS IAW EMB 170/175 AMM 20-10-01 P/N NAS428-4AG, AN316-4R, NAS1149C0432R.  A/C REMAINS IN CMH FOR HEAVY CHECK COMPLETION.
